# SDR 2019FA0000234

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: General aviation
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 2,373 hours, 1,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Chafed
- Location: Fuselage
- Part time: 2,373 hours, 1,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SKIN CHAFE FROM ANTI-ICE CROSS-FLOW VALVE. REF STANDARD REPAIR SR-680A-ATA53-22175; DATED: 7/19/2019.
